# SDR UALA2010081102905

- Difficulty date: August 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FRAME 5 LT SIDE EXPERIENCED TOOLING DAMAGE DURING INSTALLATION OF PREVIOUS DOUBLER REPAIR ABOVE STATIC PORT. REMOVED & REPLACED FRAME NR 5 FROM BELOW CAPTAINS WINDOW TO JUST BELOW SKIN LAP.
